# SDR C2XA97IA117

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 12017062015
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING NOSE RIB AT RIB 21 WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
